MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (6.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (6.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ascites (2596)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: the subject was 66 years old at the time of study enrollment.D3 & g1 - manufacturer address 1: (b)(6).
 
Event or Problem Description
Proactif clinical study it was reported that the subject experienced edemato-ascitic decompensation 114 days post index procedure.The subject was hospitalized, and intervention was performed as a result.Prior to the index procedure, advanced multicompartment dosimetry was performed to assess treatment dose.Pre-treatment dosimetry documented, dose to total perfused liver was 614 gy and dose to total perfused tumor was 800 gy.On (b)(6) 2023, the subject was enrolled into the proactif clinical study and the treatment with therasphere y-90 glass microspheres was performed on the same day.The type of therasphere infusion was selective.3.143 gbq of therasphere was administered to the left median sector (segment iv).Post treatment dosimetry documented the uptake of the delivered dose to perfused liver was 603 gy.Uptake of the delivered dose to perfused tumor was 758 gy.On 22-nov-2023, the subject presented for a follow-up visit.During this time, ecog score was 1.On 15-dec-2023, 114 days post index procedure, the subject's health condition deteriorated.On the same day, the subject was hospitalized for further treatment and evaluation.During this time, the subject was noted with increased weight to 99 kg.The subject was diagnosed with edemato-ascitic decompensation.Concomitant medication (diuretic treatment) was administrated, and ascites puncture was performed as corrective action to treat the event.Later, the subject's weight was reduced to 85 kg.On (b)(6) 2023, the event was considered resolved and on the same day the subject was discharged from hospital.
 
Event or Problem Description
Proactif clinical study: it was reported that the subject experienced edemato-ascitic decompensation 114 days post index procedure.The subject was hospitalized, and intervention was performed as a result.Prior to the index procedure, advanced multicompartment dosimetry was performed to assess treatment dose.Pre-treatment dosimetry documented, dose to total perfused liver was 614 gy and dose to total perfused tumor was 800 gy.On (b)(6) 2023, the subject was enrolled into the proactif clinical study and the treatment with therasphere y-90 glass microspheres was performed on the same day.The type of therasphere infusion was selective.3.143 gbq of therasphere was administered to the left median sector (segment iv).Post treatment dosimetry documented the uptake of the delivered dose to perfused liver was 603 gy.Uptake of the delivered dose to perfused tumor was 758 gy.On (b)(6) 2023, the subject presented for a follow-up visit.During this time, ecog score was 1.On (b)(6) 2023, 114 days post index procedure, the subject's health condition deteriorated.On the same day, the subject was hospitalized for further treatment and evaluation.During this time, the subject was noted with increased weight to 99 kg.The subject was diagnosed with edemato-ascitic decompensation.Concomitant medication (diuretic treatment) was administrated, and ascites puncture was performed as corrective action to treat the event.Later, the subject's weight was reduced to 85 kg.On (b)(6) 2023, the event was considered resolved and on the same day the subject was discharged from hospital.
 
Additional Manufacturer Narrative
Updated fields: d4.A2 - age at time of event: the subject was 66 years old at the time of study enrollment.D3 & g1 - manufacturer address 1: (b)(6).D3 & g1 - manufacturer zip/postal code: (b)(6).

Brand Name
THERASPHERE Y-90 (6.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19005376
Report Number2124215-2024-18347
Device Sequence Number12870291
Product Code NAW
UDI-Device Identifier05060116920390
UDI-Public05060116920390
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG